# SDR UPS04843575

- Difficulty date: November 18, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT STA 1742.  CUT OUT CRACKED PORTION OF LONG AT SHEAR TIE.  NDT VERIFIED ALL DAMAGE REMOVED REF SRM53-2-2 FIG 11 AND SPM06-10-01.001.  FABRICATED FILLER AND REAPIR ANGLE FROM SHT7075T6/.063 AND S2645517 EXTRUSION AND INSTALLED SAME REF SRM 53-2-2 FIG11 51-1-20D.
